# SDR SWIA2020042350232

- Difficulty date: March 18, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STGR 3L CRACKED AT FS 379.00.   (C-CHECK) RO 4/21/2020   COMPLETE STRINGER SPLICE REPAIR ON CRACKED STGR 3L AT FS379.00 REF CRJ 200 SRM, BOMBARDIER DWG. PRESSURE LEAK CHECKS CHECKED GOOD. SEE CONTINUATION CARD FOR DETAILS.
